# SDR REXA201100517

- Difficulty date: June 18, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,357 hours, 14,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE BETWEEN WING LOWER AFT SKIN PLANK AND MLG FAIRING AT RBL 45 MEASURING 0.030" DEEP IN ZONE "A".  REPAIRED IAW BOMBARDIER REO 601R-57-21-880 REV B.
